MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 2.1ML, SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 72" (183 CM) APPX 2.1ML, SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B2011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for evaluation, however, a lot history review will be performed.E1 - telephone number was provided as (b)(6).
 
Event or Problem Description
The event involved a 72" (183 cm) appx 2.1ml, smallbore ext set w/clamp, rotating luer where the customer reported that propofol squirted in the doctor's eye as he was pushing it through the tubing for the patient.There is a small hole in one end that connects to the syringe.There was patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.The device history review lot# was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
72" (183 CM) APPX 2.1ML, SMALLBORE EXT SET W/CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23621899
Report Number9617594-2025-02206
Device Sequence Number9032313
Product Code FMG
UDI-Device Identifier00887709002890
UDI-Public(01)00887709002890(17)291201(10)14232176
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB2011
Device Lot Number14232176
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer12/10/2025
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date12/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PROPOFOL, MFR UNK.
Patient SexUnknown